MathSciNet Relay Station
MathSciNet bibliographic data
MR2159778 (2006d:47018) 47A16 (47A15)
Müller, V. Power bounded operators and supercyclic vectors. II. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2997–3004 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement